# SDR USAA2011081900019

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,322 hours, 10,741 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLT  FLT 1761  DFW TO CLT.  FWD LAV LT & ALARM GOING OFF FOR SMOKE.  MAINTENANCE REMOVED AND REPLACED FWD LAV SMOKE DETECTOR.  OPS CHECK GOOD, OK FOR SERVICE.
